MathSciNet Relay Station
MathSciNet bibliographic data
MR1714634 35C05 (35Q99)
Yang, Lei; Zhu, Zhengang; Wang, Yinghai Exact solutions of nonlinear equations. Phys. Lett. A 260 (1999), no. 1-2, 55–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement